# SDR ABXA9600445

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1070-1085
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED LONGERON 27L WAS CORRODED AT STATION 1070 TO 1085 AT AFT CARGO PIT.  REPAIRED CORRODED LONGERON 27L AT STATION 1070 TO 1085 IAW ABX REA D853-12471MR.
